Thread: Going of Steroids today
03-21-2005, 02:17 PM #1
Going of Steroids today
Thursday I had an MRI done a found out I have herniated Disc C5 C6. I was in the Middle of a long Test E cycle 800mg Wk 20 Weeks, 19 Days ago I added Tren A 70mg ED. Yesterday was my last shot, probably for good. My PCT looks like this: This Week 20mg Nolva, Next week 20mg Nolva, 3rd week 20mg Nolva 300md Clomid,4th week 20mg Nolva 100mg Clomid,5th week 20mg Nolva 50mg Clomid. Milk Thistle 1000mg ED. Last but not least 300mg Wellbutrin ED.
Could someone check this out and tell me how im gonna do mentally. Thank You.
03-21-2005, 02:23 PM #2
To begin with, I'm sorry for the trouble you are going through. Now it's really impossible for us to know how you will do mentally. I would say you are in for some tough times, not only from the natural depression from injury and coming off cycle, but 1 week of 300mg clomid would fry my mental state. Maybe that's just me though. Just keep your head up and know that it will end eventually. You will heal, and your body will recover from the juice. How long were you on? 10 weeks?
03-21-2005, 02:25 PM #3
more like 20 weeks. what does Clomid do to you mentally?
Originally Posted by symatech
03-21-2005, 02:28 PM #4
so you were almost finished with it then? Clomid can turn even the most macho of men into piles of emotion. I hate clomid. Seriously. It makes everything seem like a big sad deal. It blows everything out of proportion and puts a very depressing spin on it. At least for me it does.
If you were on for 20 weeks your recovery will take a while. There is no getting around that. So you'll probably be sad from little to no natural test, and the clomid on top of that. was this your first cycle? you never run clomid before?
03-21-2005, 02:31 PM #5
I ran clomid on my last cycle and did not notice anything weird.
03-21-2005, 02:34 PM #6Originally Posted by RAM2500
03-21-2005, 02:34 PM #7
clomid makes me want to cry and i see tracers as well.
03-21-2005, 02:39 PM #8
03-21-2005, 04:31 PM #9Originally Posted by RAM2500
03-21-2005, 04:34 PM #10
I beg to differ with most peoples comments...
I think the low sense of well being comes from the crash of coming off the juice...
If anything clomid should ultimately help with the symptoms because it jump starts your nuts
03-21-2005, 04:36 PM #11Originally Posted by Red Monster
03-21-2005, 04:42 PM #12
interesting... gotta figure it has some effect then
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)